RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 1, Pages 59–74 (Mi faa178)  

This article is cited in 1 scientific paper (total in 1 paper)

Belavin Elliptic $R$-Matrices and Exchange Algebras

A. V. Odesskii

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We study Zamolodchikov algebras whose commutation relations are described by Belavin matrices defining a solution of the Yang–Baxter equation (Belavin $R$-matrices). Homomorphisms of Zamolodchikov algebras into dynamical algebras with exchange relations and also of algebras with exchange relations into Zamolodchikov algebras are constructed. It turns out that the structure of these algebras with exchange relations depends substantially on the primitive $n$th root of unity entering the definition of Belavin $R$-matrices.

DOI: https://doi.org/10.4213/faa178

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:1, 49–61

Bibliographic databases:

UDC: 517
Received: 10.05.2001

Citation: A. V. Odesskii, “Belavin Elliptic $R$-Matrices and Exchange Algebras”, Funktsional. Anal. i Prilozhen., 36:1 (2002), 59–74; Funct. Anal. Appl., 36:1 (2002), 49–61

Citation in format AMSBIB
\Bibitem{Ode02}
\by A.~V.~Odesskii
\paper Belavin Elliptic $R$-Matrices and Exchange Algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 1
\pages 59--74
\mathnet{http://mi.mathnet.ru/faa178}
\crossref{https://doi.org/10.4213/faa178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1898983}
\zmath{https://zbmath.org/?q=an:1022.17023}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 1
\pages 49--61
\crossref{https://doi.org/10.1023/A:1014430217638}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174777000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036256656}


Linking options:
  • http://mi.mathnet.ru/eng/faa178
  • https://doi.org/10.4213/faa178
  • http://mi.mathnet.ru/eng/faa/v36/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Odesskii, “Elliptic algebras”, Russian Math. Surveys, 57:6 (2002), 1127–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:274
    Full text:116
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019